# SDR 99ZZZM186

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1563C
- Make and model: Beech 1900C
- Aircraft serial: UC20
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1143890005
- Condition: Cracked
- Location: Oil System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER DEPARTURE FROM FAI, PILOT NOTICED LOW OIL PRESSURE LIGHT ON LEFT ENGINE FLICKER, OBSERVED OIL PRESSUR GAUGE DROPPING SLOWLY AND PERFORMED A PRECAUTIONARY SHUT DOWN ON THAT ENGINE.  OIL PRESSURE WAS AT 65 PSI AT THE TIME OF SHUTDOWN. AIRCRAFT RETURNED FOR AN UNEVENTFUL LANDING.  FOUND OIL LEAKING FROM LEFT NACELLE BELOW THE OIL COOLER.  MAINTENANCE REPLACED THE OIL COOLER AND GROUND LEAK CHECKED OK.  REMOVED OIL COOLER VERIFIED CRACKED AT SIDE WELD SEAM.  (M)
